# SDR GUUA95152013009D

- Difficulty date: January 30, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 25,847 hours, 30,600 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Part number: 10151417617
- Condition: Worn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED AIRSTAIR DOOR OUTER HANDLE SHOWING SIGNS OF WEAR.  REPLACED AIRSTAIR DOOR OUTER HANDLE.
